Erratum to `Isotopies of homeomorphisms of Riemann surfaces’

Abstract

None

  • [1] Go to document J. S. Birman and H. M. Hilden, "On isotopies of homeomorphisms of Riemann surfaces," Ann. of Math., vol. 97, pp. 424-439, 1973.
    @ARTICLE{1, mrkey = {0325959},
      issn = {0003-486X},
      author = {Birman, Joan S. and Hilden, Hugh M.},
      mrclass = {30A48},
      doi = {10.2307/1970830},
      journal = {Ann. of Math.},
      zblnumber = {0237.57001},
      volume = {97},
      mrnumber = {0325959},
      fjournal = {Annals of Mathematics. Second Series},
      mrreviewer = {William Harvey},
      title = {On isotopies of homeomorphisms of {R}iemann surfaces},
      year = {1973},
      pages = {424--439},
      }
  • [2] T. Ghaswala and R. Winarski, Lifting homeomorphisms and cyclic branched covers of spheres.
    @MISC{2,
      author = {Ghaswala, Tyrone and Winarski, Rebecca},
      note = {preprint},
      title = {Lifting homeomorphisms and cyclic branched covers of spheres},
      arxiv = {1607.06060}
    }

Authors

Joan S. Birman

Professor Emeritus, Barnard College
Columbia University
New York, NY

Hugh M. Hilden

Professor Emeritus, University of Hawaii at Manoa Honolulu, Hawaii